# SDR REXA2022011900042

- Difficulty date: December 12, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 581 TO F.S. 677. - REMOVED CORROSION FLOOR SLAT TRACK RBL 9 BETWEEN FS 581 TO 677 IN MORE THAN ONE CROSS-SECTIONAL AREA. FOUND TO BE OUT OF LIMITS IAW CRJ SRM 51-21-06-001-001-A01 AND SRM 53-31-49-101-001-A01. REMOVED AND RE-PLACED SLAT TRACK IAW CRJ700 AMM 53-00-49-000/400-801-A17.
